# SDR SIMA2012

- Difficulty date: July 19, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: S5367800821602
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, FOUND AFT CARGO ZEE MEMBER CORRODED BETWEEN FRAMES 39 AND 41.  REMOVED AND REPLACED CORRODED ZEE MEMBER IAW SRM 51-25-02.  (M)
